# SDR DHL2008764515

- Difficulty date: May 21, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 K-FLAP ACTUATOR SUPPORT SIDE I/B AND O/B RIBS CRACKED WS 304.  REMOVED INBOARD AND OUTBOARD RIBS AND FAB NEW RIBS WITH 2024-T3-.063 INCH DIM 7 1/2 INCH BY 4 INCH AND PO 9006773 IAW BOEING ENGINEER DWG NR 65-16275.
